# SDR CA060228019

- Difficulty date: February 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: B8187B
- Part serial: 115297
- Condition: Failed
- Location: Fuel
- Part time: 128 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING START UP PILOT COULD NOT PRIME THE AIRCRAFT.  FURTHER INVESTIGATION FOUND PUMP FAILED.  PUMP REPLACED AND NO FURTHER DEFECTS NOTED.
